In this paper we construct a viscosity solution of a two-phase free boundary problem for a class of fully nonlinear equation with distributed sources, via an adaptation of the Perron method. Our results extend those in [Caffarelli, 1988], [Wang, 2003] for the homogeneous case, and of [De Silva, Ferrari, Salsa, 2015] for divergence form operators with right hand side.

Salsa, S., Tulone, F., & Verzini, G. (2018). Existence of viscosity solutions to two-phase problems for fully nonlinear equations with distributed sources. MATHEMATICS IN ENGINEERING, 1(1), 147-173 [10.3934/Mine.2018.1.147].

Existence of viscosity solutions to two-phase problems for fully nonlinear equations with distributed sources

Tulone, Francesco
;
2018

Abstract

In this paper we construct a viscosity solution of a two-phase free boundary problem for a class of fully nonlinear equation with distributed sources, via an adaptation of the Perron method. Our results extend those in [Caffarelli, 1988], [Wang, 2003] for the homogeneous case, and of [De Silva, Ferrari, Salsa, 2015] for divergence form operators with right hand side.
Settore MAT/05 - Analisi Matematica
Salsa, S., Tulone, F., & Verzini, G. (2018). Existence of viscosity solutions to two-phase problems for fully nonlinear equations with distributed sources. MATHEMATICS IN ENGINEERING, 1(1), 147-173 [10.3934/Mine.2018.1.147].
File in questo prodotto:
File Dimensione Formato  
salsa tulone verzini.pdf

accesso aperto

Tipologia: Versione Editoriale
Dimensione 377.94 kB
Formato Adobe PDF
377.94 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/424616
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact